# SDR A6WA201040413

- Difficulty date: June 10, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 601R3520569
- Condition: Damaged
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SCREW HOLES IN CARGO STEP PLATE HINGE ASSY.  REMOVED UNSERVICEABLE HINGES (3 EA) AND REPLACED W/NEW HINGES (3 EA) PN 601R35205-06, 601R35205-71, AND 601R3520567 IAW SRM 51-42-06.
